Vol. 296, No. 1, 2018

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 296: 1
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Monotonicity of eigenvalues of geometric operators along the Ricci–Bourguignon flow
1–20

Bin Chen, Qun He and Fanqi Zeng

Composition series of a class of induced representations, a case of one half cuspidal reducibility
21–30

Igor Ciganović

Higgs bundles over cell complexes and representations of finitely presented groups
31–55

Georgios Daskalopoulos, Chikako Mese and Graeme Wilkin

Besov-weak-Herz spaces and global solutions for Navier–Stokes equations
57–77

Lucas C. F. Ferreira and Jhean E. Pérez-López

Four-manifolds with positive Yamabe constant
79–104

Hai-Ping Fu

On the structure of cyclotomic nilHecke algebras
105–139

Jun Hu and Xinfeng Liang

Two applications of the Schwarz lemma
141–153

Bingyuan Liu

Monads on projective varieties
155–180

Simone Marchesi, Pedro Macias Marques and Helena Soares

Minimal regularity solutions of semilinear generalized Tricomi equations
181–226

Zhuoping Ruan, Ingo Witt and Huicheng Yin

Temperedness of measures defined by polynomial equations over local fields
227–256

David Taylor, V. S. Varadarajan, Jukka Virtanen and David Weisbart